# SDR 2007FA0000476

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: General aviation
- Aircraft: N711KW
- Make and model: Cirrus SR22
- Aircraft serial: 1348
- Aircraft time: 176 hours
- Engine: Cont IO550N
- Engine time: 176 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA24
- Condition: Debonded
- Location: Engine Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS THAT THE FOAM AIR FILTER ELEMENT, THAT IS CYLINDER SHAPED AND BONDED TOGETHER, DID NOT HAVE SUFFICIENT GLUEUU OR CAME UNBONDED AND WAS ALLOWING UNFILTERED AIR TO ENTER THE ENGINE INTAKE.
